# SDR DALA2024043004824

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 73,725 hours, 24,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DTE, ERA 617368-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE BS 1640 FRAME WEB AND OUTER CHORD REPAIR AT STRINGER 14R FOR CORROSION & GOUGE. CORRECTIVE ACTION: REF ERA 617368-14AD. (0316414)
